# SDR AALA201505089005

- Difficulty date: May 5, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 45,542 hours, 20,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175601000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL DISBONDED BETWEEN FRAME 68 & 70 FROM LBL 22 TO RBL 22.  R & R FLOOR PANEL IAW SRM 51-72-11.
